JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON STRONGLY θ-e-CONTINUOUS FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON STRONGLY θ-e-CONTINUOUS FUNCTIONS
Ozkoc, Murad; Aslim, Gulhan;
  PDF(new window)
 Abstract
A new class of generalized open sets in a topological space, called e-open sets, is introduced and some properties are obtained by Ekici [6]. This class is contained in the class of -semi-preopen (or -open) sets and weaker than both -semiopen sets and -preopen sets. In order to investigate some different properties we introduce two strong form of e-open sets called e-regular sets and e--open sets. By means of e--open sets we also introduce a new class of functions called strongly -e-continuous functions which is a generalization of -precontinuous functions. Some characterizations concerning strongly -e-continuous functions are obtained.
 Keywords
e-open sets;e--closed sets;e-regular sets;strongly -e-continuous functions;
 Language
English
 Cited by
 References
1.
M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, ${\beta}$-open sets and ${\beta}$-continuous mapping, Bull. Fac. Sci. Assiut Univ. A 12 (1983), no. 1, 77-90.

2.
D. Andrijevic, Semipreopen sets, Mat. Vesnik 38 (1986), no. 1, 24-32.

3.
D. Andrijevic, On b-open sets, Mat. Vesnik 48 (1996), no. 1-2, 59-64.

4.
N. Bourbaki, Elements of mathematics. General topology. Part 1, Hermann, Paris; Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont. 1966.

5.
S. G. Crossley and S. K. Hildebrand, Semi-closure, Texas J. Sci. 22 (1971), 99-112.

6.
E. Ekici, On e-open sets, $DP^*$-sets and $DPE^*$-sets and decompositions of continuity, Arab. J. Sci. Eng. Sect. A Sci. 33 (2008), no. 2, 269-282.

7.
A. A. El-Atik, A study of some types of mappings on topological spaces, M. Sc. Thesis, Tanta University, Egypt, 1997.

8.
E. Hatir and T. Noiri, Decompositions of continuity and complete continuity, Acta Math. Hungar. 113 (2006), no. 4, 281-287. crossref(new window)

9.
S. Jafari and T. Noiri, On strongly ${\theta}$-semi-continuous functions, Indian J. Pure Appl. Math. 29 (1998), no. 11, 1195-1201.

10.
N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. crossref(new window)

11.
P. E. Long and L. L. Herrington, Strongly ${\theta}$-continuous functions, J. Korean Math. Soc. 18 (1981/82), no. 1, 21-28.

12.
A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt No. 53 (1982), 47-53.

13.
O. Njastad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970. crossref(new window)

14.
T. Noiri, On ${\delta}$-continuous functions, J. Korean Math. Soc. 16 (1979/80), no. 2, 161-166.

15.
T. Noiri, Strongly ${\theta}$-precontinuous functions, Acta Math. Hungar. 90 (2001), no. 4, 307-316. crossref(new window)

16.
T. Noiri and V. Popa, Strongly ${\theta}-{\beta}$-continuous functions, submitted.

17.
J. H. Park, Strongly ${\theta}$-b-continuous functions, Acta Math. Hungar. 110 (2006), no. 4, 347-359. crossref(new window)

18.
J. H. Park, B. Y. Lee, and M. J. Son, On ${\delta}$-semiopen sets in topological space, J. Indian Acad. Math. 19 (1997), no. 1, 59-67.

19.
S. Raychaudhuri and N. Mukherjee, On ${\delta}$-almost continuity and ${\delta}$-preopen sets, Bull. Inst. Math. Acad. Sin. 21 (1993), no. 4, 357-366.

20.
I. L. Reilly and M. K. Vamanamurthy, On some questions concerning preopen sets, Kyungpook Math. J. 30 (1990), no. 1, 87-93.

21.
M. J. Son, On ${\delta}$-semiopen sets and ${\delta}$-semicontinuous functions, Ph. D. Thesis Dong-A Univ, 1999.

22.
N. V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl. Ser. 2 78 (1968), 103-118.